# SDR CA120727012

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Part number: D2782
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION OF THE HELICOPTER,  IT WAS NOTED THAT ENGINE RPM INDICATION ON THE DUAL TACH WAS HIGH AT 103.0 PERCENT TO 103.5 PERCENT.  DUAL TACH AND GOVENOR CONTROLLER WERE REPLACED.
